Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Intersection and closure


Author: W. H. Gottschalk
Journal: Proc. Amer. Math. Soc. 4 (1953), 470-473
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0060805-7
MathSciNet review: 0060805
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Katětov, On real-valued functions in topological spaces, Fund. Math. vol. 38 (1951) pp. 85-91. MR 0050264 (14:304a)
  • [2] A. D. Wallace, Extensional invariance, Duke Math. J. vol. 70 (1951) pp. 97-102. MR 0041421 (12:845d)
  • [3] Henry Wallman, Lattices and topological spaces, Ann. of Math. vol. 39 (1938) pp. 112-126. MR 1503392

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0060805-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society